# SDR AALA2018103199050

- Difficulty date: October 25, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: D2557132801000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED EDGE OR ACCESS PANEL 151JW IN THE AFT CARGO BAY.  REPLACED ACCESS PANEL IAW SRM 51-72-11-911-001.
